# SDR 2007UALA02094

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 37,766 hours, 13,285 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT HAS CLEAT WITH CORROSION AT FR33 AND STR 41R.  MAJOR REPAIR ACCOMPLISHED:  REPLACED CLEAT.
